RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1968, Volume 4, Number 5, Pages 946–948 (Mi de365)  

Short Communications

Linear asymptotic equilibrium

T. H. Nguyên

Hanoi, Vietnam

Full text: PDF file (252 kB)

Bibliographic databases:
UDC: 517.941.92
Received: 13.07.1967

Citation: T. H. Nguyên, “Linear asymptotic equilibrium”, Differ. Uravn., 4:5 (1968), 946–948

Citation in format AMSBIB
\Bibitem{Ngu68}
\by T.~H.~Nguy\^en
\paper Linear asymptotic equilibrium
\jour Differ. Uravn.
\yr 1968
\vol 4
\issue 5
\pages 946--948
\mathnet{http://mi.mathnet.ru/de365}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=229919}
\zmath{https://zbmath.org/?q=an:0162.39103}


Linking options:
  • http://mi.mathnet.ru/eng/de365
  • http://mi.mathnet.ru/eng/de/v4/i5/p946

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:31
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019